Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 11

All articles in this issue are freely accessible.

Limit theorems for functionals of mixing processes with applications to $U$-statistics and dimension estimation
Svetlana Borovkova, Robert Burton and Herold Dehling.
Trans. Amer. Math. Soc. 353 (2001), 4261-4318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851171
Uniqueness of volume-minimizing submanifolds calibrated by the first Pontryagin form
Daniel A. Grossman and Weiqing Gu.
Trans. Amer. Math. Soc. 353 (2001), 4319-4332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851172
Representation theory and ADHM-construction on quaternion symmetric spaces
Yasuyuki Nagatomo.
Trans. Amer. Math. Soc. 353 (2001), 4333-4355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851173
On the semisimplicity conjecture and Galois representations
Lei Fu.
Trans. Amer. Math. Soc. 353 (2001), 4357-4369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851174
$S_{∞}$ representations and combinatorial identities
Amitai Regev.
Trans. Amer. Math. Soc. 353 (2001), 4371-4404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851175
A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves
I. P. Goulden, J. L. Harer and D. M. Jackson.
Trans. Amer. Math. Soc. 353 (2001), 4405-4427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851176
Gauss sums and Kloosterman sums over residue rings of algebraic integers
Ronald Evans.
Trans. Amer. Math. Soc. 353 (2001), 4429-4445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851177
Spherical classes and the Lambda algebra
Nguyen H. V. Hu'ng.
Trans. Amer. Math. Soc. 353 (2001), 4447-4460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851178
Embeddings of $\mathrm{DI}_{2}$ in $\mathrm{F}_{4}$
Carles Broto and Jesper M. Møller.
Trans. Amer. Math. Soc. 353 (2001), 4461-4479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851179
Homotopy commutativity of $H$-spaces with finitely generated cohomology
Yusuke Kawamoto and James P. Lin.
Trans. Amer. Math. Soc. 353 (2001), 4481-4496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851180
Ground states and spectrum of quantum electrodynamics of nonrelativistic particles
Fumio Hiroshima.
Trans. Amer. Math. Soc. 353 (2001), 4497-4528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851181
Periodic solutions of conservation laws constructed through Glimm scheme
Hermano Frid.
Trans. Amer. Math. Soc. 353 (2001), 4529-4544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851182
Boundedness and differentiability for nonlinear elliptic systems
Jana Björn.
Trans. Amer. Math. Soc. 353 (2001), 4545-4565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851183
Unbounded components of the singular set of the distance function in $\mathbb R^{n}$
Piermarco Cannarsa and Roberto Peirone.
Trans. Amer. Math. Soc. 353 (2001), 4567-4581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851184
The Bott–Borel–Weil Theorem for direct limit groups
Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf.
Trans. Amer. Math. Soc. 353 (2001), 4583-4622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650034
Arithmetic rigidity and units in group rings
F. E. A. Johnson.
Trans. Amer. Math. Soc. 353 (2001), 4623-4635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851185
Isometries of Hilbert $C^{*}$-modules
Baruch Solel.
Trans. Amer. Math. Soc. 353 (2001), 4637-4660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851186
Metric properties of the group of area preserving diffeomorphisms
Michel Benaim and Jean-Marc Gambaudo.
Trans. Amer. Math. Soc. 353 (2001), 4661-4672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851187
Generic Finiteness for Dziobek Configurations
Richard Moeckel.
Trans. Amer. Math. Soc. 353 (2001), 4673-4686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1851188